About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 968356, 5 pages
http://dx.doi.org/10.1155/2013/968356
Research Article

Oscillatory Criteria for Higher Order Functional Differential Equations with Damping

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 19 September 2012; Accepted 25 November 2012

Academic Editor: Feliz Minhós

Copyright © 2013 Peiguang Wang and Hai Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Wang and M. Wang, “Oscillation of a class of higher order neutral differential equations,” Archivum Mathematicum, vol. 40, no. 2, pp. 201–208, 2004. View at Zentralblatt MATH
  2. Y. G. Sun, “Oscillation of second order functional differential equations with damping,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 519–526, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. G. Wang and X. Liu, “Interval oscillation for some kinds of even-order nonlinear differential equations,” Chinese Journal of Engineering Mathematics, vol. 22, no. 6, pp. 1031–1038, 2005.
  4. I. T. Kiguradze, “On the oscillatory character of solutions of the equation dmu/dtm+a(t)|u|nsgnu=0[J],” Matematicheskil Sbornik, vol. 65, pp. 172–187, 1964 (Russian).
  5. C. Philos, “A new criterion for the oscillatory and asymptotic behavior of delay differential equations,” L'Académie Polonaise des Sciences. Bulletin. Série des Sciences Mathématiques, vol. 29, no. 7-8, pp. 367–370, 1981. View at Zentralblatt MATH